MathSciNet Relay Station
MathSciNet bibliographic data
MR1665388 05C99 (52A99)
Changat, Manoj; Mathew, Joseph On triangle path convexity in graphs. Combinatorics and number theory (Tiruchirappalli, 1996). Discrete Math. 206 (1999), no. 1-3, 91–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement